# SDR SWAA2025063085963

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 60,096 hours, 36,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR GRIT BAR DIFFICULT TO INSERT INTO STOWAGE HOOKS<[01] ADJUSTED FWD ENTRY DOOR GIRT BAR PER AMM 25-66-01
